MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Joint Laxity (4526); Muscle/Tendon Damage (4532)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device return status not reported.Concomitants medical device: 02-020-13-0335, 6172624 - truliant cr cem fem cr cem right sz 3.5, 02-022-45-3535, 6483940 - truliant tib fit tray cem sz 3.5f / 3.5t, 200-02-35, 6417544 - three peg patella 35mm, 201-78-15, 6486363 - holding pin mini sharp point 4 pk, 204-34-02, 6479665 - fluted stem extension 25l x 14 mm, 204-70-00, 6385150 - tibial stem ext.Screw, 521-78-23, s036895 - threaded pin size 2.3 collared 2pk, 521-78-32, s047990 - threaded pin size 3.0 collarless 2pk, 521-78-36, s041962 - threaded pin size 5.1 collarless 2pk a10012, 02039120225 - gps implant kit v2.(b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a female patient, right knee initially implanted on (b)(6) 2020, presented to the clinic with pain and instability and was revised approximately 2 years post the initial procedure.The surgeon noted the poly was not worn down significantly.There was some mild pitting in lateral area.Flexion instability was noted with medial gapping, but extension was good.Releases were performed to even out gaps and thicker insert was implanted.The knee was well balanced with a 13mm crc insert.Flexion instability was significantly resolved.Surgeon was happy with result and patient left in stable condition.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis h9: recall nunber.
 
Event or Problem Description
No product returning.Explant is not released to the rep per hospital.The rep does not have any further information.
 
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
Additional information from legal department: revision operative report for right knee of (b)(6) 2022: postoperative diagnosis: quadriceps tendon disruption, right knee.Flexion instability, medical compartment, right knee.Lateral compartment polyethylene liner wear.Intraoperative findings: during the procedure, right knee flexion instability, most notably on the medial compartment was appreciated.The quadriceps tendon tear was readily appreciated and lateral compartment polyethylene liner wear was identified.At the completion of procedure posterior capsular release was performed.A new polyethylene liner was placed balancing the knee well and the quadriceps tendon was repaired.No complications.The wound was closed and the patient was awakened, was in stable condition and was transferred to the pacu.Patient is to follow up with surgeon in the clinic 2 weeks post operatively.No other information is available.
 
Additional Manufacturer Narrative
H6.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of instability.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed from the provided information as the image provided appears unremarkable with respect to wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15294108
Report Number1038671-2022-00968
Device Sequence Number15028646
Product Code JWH
UDI-Device Identifier10885862307699
UDI-Public10885862307699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM
Device Catalogue Number02-022-51-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer12/19/2022
04/20/2023
08/28/2023
01/21/2025
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date01/11/2023
05/18/2023
09/15/2023
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale